# SDR UPS02239118

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF FAIRING 3610, CRACK FOUND ON FAIRING 3608 SUPPORT FRAME AT BS 1010 STR 25 RBL 64.  HFEC CARRIED OUT POST CUT OUT IAW B727 NDTM PT 6 51-00-00 FIG 4.  SUPPORT FRAME REPAIRED IAW SRM 51-40-3 FIG 1 & SRM 53-50-1 FIG 9.
